Browse Title Index

Issue Title
Vol 7, No 2 An Integral Treatment for Heat and Mass Transfer along a Vertical Wall by Natural Convection in a Porous Media Abstract   Untitled
B. B. Singh
Vol 9, No 1 An Integrated Approach for Fuzzy Set Based PartMachine Cell Formation Abstract   Untitled
Yakup Kara, Turan Paksoy, Ching-Ter Chang
Special Issue 2010 An Investigation of Effects on Hierarchical Clustering of Distance Measurements Abstract   Untitled
Murat Eri?o?lu, Sadullah Sakall?o?lu
Vol 12, No 1 Analysis of Dominating Subset with Minimal Weight Problem Abstract   Untitled
Burak Ordin, Fidan Nuriyeva
Vol 6, No 2 Application of a New Mathematical Model for Estimating Maize Yield Abstract   Untitled
Ufuk Karadavut, , , ?eref Aksoyak
Vol 12, No 1 Application of a Numerical Method Using Radial Basis Functions to Nonlinear Partial Differential Equations Abstract   Untitled
Marjan Uddin, Sirajul Haq
Vol 9, No 2 Application of HomotopyPerturbation Method to Nonlinear Ozone Decomposition of the Second Order in Aqueous Solutions Equations Abstract   Untitled
Mo. Miansari, B. Ganjavi, A. Barari, M. Ghanbari Jeloudar, D. D. Ganji
Vol 15, No 2 Applications and Generalizations of Two Interlacing Theorems Abstract
Rao Li
Vol 13, No 1 Approximate Solution of the Double Nonlinear Singular Integral Equations with Hilbert Kernel by the Method of Contractive Mappings Abstract   Untitled
Nushaba F. Gasimova
Vol 6, No 2 Artificial Neural Networks Approach to Fuzzy Linear Programming Abstract   Untitled
Nimet Yap?c? Pehlivan, Ay?en Apayd?n
Vol 8, No 2 Automotive Business with Foreign Capital in Turkey and an Econometrics Application Abstract   Untitled
Haldun Soydal, Serdar Alt?nok
Vol 11, No 2 Average Edge-Distance in Graphs Abstract   Untitled
Mehmet Ali Balc?,
Vol 8, No 2 Bending Analysis of Thick Orthotropic Sector Plates Using the Extended Kantorovich Method Abstract   Untitled
A. Rastgoo, H. Amirshaghaghi
Vol 2, No 2 Best approximation and hierarchical bases Abstract   Untitled
Vladimir L. Vaskevich
Vol 11, No 1 Bishop Frame of The Spacelike Curve with a Spacelike Binormal in Minkowski 3-Space Abstract   Untitled
Bahaddin Bukcu, Murat Kemal Karacan
Vol 4, No 2 Boundary Rigidity for Riemannian Manifolds Abstract   Untitled
Arif Amirov
Vol 10, No 2 Bounding the Extremal Eigenvalues of a Complex Matrix Abstract   Untitled
Vol 6, No 1 Bounds for the Product of Singular Values Abstract   Untitled
Vol 4, No 2 Cauchy Solver Abstract   Untitled
Ay?e Bulgak, Diliaver Eminov
Vol 9, No 2 Characterization of Distributions by Using the Conditional Expectations of Generalized Order Statistics Abstract   Untitled
Tu?ba Y?ld?z, Ismihan Bairamov
Vol 2, No 1 Checking a practical asymptotic stability for an interval matrix Abstract   Untitled
Ayse Bulgak
Vol 2, No 2 Checking a practical discrete-time asymptotic stability for an interval matrix Abstract   Untitled
Ayse Bulgak
Vol 9, No 2 Cointegration Relationship between the Two Sides of the Electric Energy Sector Abstract   Untitled
Y?lmaz Akdi, Af?in ?ahin, Cemal Atakan
2016: Article in Press Comparison of Maximum Likelihood and Approximate Bayes Estimators for unknown Parameters of Exponentiated Weibull Distribution Abstract
Şeyma Kubilay, buğra saraçoğlu
Special Issue 2010 Comparison of Some Estimation Methods in Linear Regression Abstract   Untitled
, , ?lkay Alt?nda?
Special Issue of Statistics Comparisons of Methods of Estimation for the Half-Logistic Distribution Abstract   Untitled
A. Asgharzadeh, R. Rezaie, M. Abdi
Vol 3, No 1 Computation of periodic orbits in a three-dimensional kinetic model of catalytic hydrogen oxidation Abstract   Untitled
Natalia A. Chumakova, , Anna V. Kiseleva, Gennadii A. Chumakov
Vol 2, No 2 Computer dialogue system MVC Abstract   Untitled
Haydar Bulgak, Diliaver Eminov
Vol 10, No 1 Computing the Tenacity of Some Graphs Abstract   Untitled
Vol 15, No 2 Concomitants of Ordered Norms in a Multivariate Case Abstract
Funda İşçioğlu
Vol 2, No 2 Continuity of numeric characteristics for asymptotic stability of solutions to linear difference equations with periodic coefficients Abstract   Untitled
Kemal Aydin, Haydar Bulgak, Gennadii Demidenko
Vol 8, No 1 Control of a Double-Inverted Pendulum for Nonlinear System Abstract   Untitled
Mustafa Demirci
Special Issue 2011 Correlation and Regression-Errors and Pitfalls Abstract   Untitled
Manfred Borovcnik
Vol 13, No 1 Coupled Fixed Point Results in Ordered Partial Metric Spaces Abstract   Untitled
Hassen Aydi
Vol 13, No 1 Curves with Constant Curvature Ratios in L? Abstract   Untitled
Esen Iyigun
Vol 11, No 2 Cyclic Codes over Some Finite Rings Abstract   Untitled
Vol 8, No 2 Design and Optimization of a Strategic Production-Distribution Model for Supply Chain Management: Case study of a plastic profile manufacturer in Turkey Abstract   Untitled
Turan Paksoy, , Demet Bayraktar
Vol 15, No 1 Determinants and inverses of r-circulant matrices with Fibonacci and Lucas numbers Abstract
Emrullah Kirklar
Vol 7, No 2 Determining the Optimal Sample Size in the Monte Carlo Experiments Abstract   Untitled
Mustafa Y. Ata
Vol 1, No 1 Diagram Design and Analysis of Aerodynamics Problems with Mathematica Abstract   Untitled
Victor G. Ganzha, Evgenii V. Vorozhtsov
41 - 80 of 293 Items << < 1 2 3 4 5 6 7 8 > >>